# SDR AALA201706129010

- Difficulty date: June 10, 2017
- Submitted: June 13, 2017
- Operation: Air carrier
- Aircraft: N523UW
- Make and model: Airbus A321-231
- Aircraft serial: 3960
- Aircraft time: 29,494 hours, 10,358 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLIGHT ATTENDANT REPORTED DIRTY SOCK ODOR ON LANDING.  ACCOMPLISHED JOB CARD 26L00021001, TROUBLESHOT CABIN AIR QUALITY,  PERFORMED DECONTAMINATION CARD. NO ODOR NOTED IN CABIN. ACFT OKAY FOR SERVICE.
